# SDR SWIA200515251

- Difficulty date: July 9, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 4,749 hours, 4,201 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Aileron Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING DOWN AILERON TRIM INTERMITTENT.  REPLACED AILERON TRIM SWITCH AS REQUIRED, OPERATIONAL CHECK GOOD.
